# SDR YENA201912040688

- Difficulty date: November 30, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N996JL
- Make and model: Airbus A321-231
- Aircraft serial: 8342
- Aircraft time: 5,554 hours, 1,829 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 480,  OVERHEAD CEILING EMERGENCY LIGHT INOP AT ROW 24 ( OVERHEAD EMERGENCY LIGHTS ); FOUND LOOSE GROUNDING WIRE. SECURED AND PERFORMED OPS TEST OF EMERGENCY LT SYS PER AMM 33-51-11. OPS CKS OK. MX-4 UPDATED. PLACARD REMOVED, MCC NOTIFIED.
